MathSciNet Relay Station
MathSciNet bibliographic data
MR527107 41A10 (65D15)
Saff, E. B.; Varga, R. S. On incomplete polynomials. Numerische Methoden der Approximationstheorie, Band 4 (Meeting, Math. Forschungsinst., Oberwolfach, 1977), pp. 281–298, Internat. Schriftenreihe Numer. Math., 42, Birkhäuser, Basel-Boston, Mass., 1978.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement